MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR
Model Number EIPW22
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dealer requested a replacement set of footplates, which were shipped on 1/8/2019, stating the current footplates are no longer staying in the up position.The dealer was provided an rma to return the footplates for evaluation for warranty processing.The footplates falling from the up position to the down position, if were to recur, is not likely to cause or contribute to a death or serious injury.Although the footplates did not directly cause or contribute to the injury and the injury was not serious, as no medical attention was performed or required, sunrise medical has decided to file this mdr out of an abundance of caution.No further investigation will be performed by sunrise medical at this time.
 
Event or Problem Description
End user was trying to get her mail, the footplates were in the up position so she could reach for her mail.The footplates came down and hit the back of her heels which caused a small scratch on the back of the heel.In that moment she grabbed the joystick, in order to hold on to something.She had the chair on at the time and it started moving forward which caused her to run into the wall.She was taken by ambulance to find out she fractured her toe.After being examined, she was advised that she would have to let both the wound and the fractured toe heal by itself.No stitches or any medical treatment were needed.

Brand Name
QUICKIE PULSE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8295031
Report Number2937137-2019-00004
Device Sequence Number11360050
Product Code ITI
UDI-Device Identifier05022408051977
UDI-Public05022408051977
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEIPW22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight81